Euler-Mellin integrals and A-hypergeometric functions

Christine Berkesch, Jens Forsgård, Mikael Passare

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


We consider integrals that generalize both Mellin transforms of rational functions of the form 1/f and classical Euler integrals. The domains of integration of our so-called Euler-Mellin integrals are naturally related to the coamoeba of f, and the components of the complement of the closure of this coamoeba give rise to a family of these integrals. After performing an explicit meromorphic continuation of Euler-Mellin integrals, we interpret them as A-hypergeometric functions and discuss their linear independence and relation to Mellin-Barnes integrals.

Original languageEnglish (US)
Pages (from-to)101-123
Number of pages23
JournalMichigan Mathematical Journal
Issue number1
StatePublished - Mar 2014


Dive into the research topics of 'Euler-Mellin integrals and A-hypergeometric functions'. Together they form a unique fingerprint.

Cite this